VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
Magnesium citrate makes me very tired. My vitamin D level was 20nmol. About 1.5 months ago I started taking 10.000 IU vitamind, 200 mg magnesium and K2. Last 3 days I did not take any magnesium and I feel like myself (not tired). Why do you think magnesium makes me very tired? Should I still take them?

Asked by  baris2239051200 on December 24, 2016

Answers
  •  baris2239051200 on

    See title

    Answered by  baris2239051200 on
  •  IAW on

    Well usually if you take Vitamin D and it makes you tired, then you probably need magnesium. If you then supplement with magnesium it will sometimes make you very tired until you “get ahead of the deficiency”. Sometimes taking it before bed actually helps people sleep better.
    You are saying you feel better without it. Maybe you have enough in your diet and do not really need it. Excess of any mineral can make you tired. The only other thing I can think of is does your diet contain enough calcium defined as at least 500mg a day? Supposedly, and I am not a doctor, people need a ratio of 1 to 1 for magnesium and calcium. Not enough calcium and the magnesium may cause an issue even if you really need it. If you do not think this is an issue and feel better without it, then you should probably stop taking it.

    Answered by  IAW on

Recent Discussion

Popular Questions